# SDR DL764020222

- Difficulty date: February 23, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767424ER
- Aircraft serial: 29710
- Aircraft time: 3,815 hours, 1,500 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: A10210D
- Condition: Sheared
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER EXTENDING FLAPS ON PUSHBACK HAD L/E SLAT ASYMMETRY MSG.  FOUND TARGET MISSING DUE TO SLAT BOLT FAILED AND ROLLER MISSING.  FLEET HISTORY ITEM.
